# SDR CALA0600401

- Difficulty date: October 12, 2006
- Submitted: October 16, 2006
- Operation: Air carrier
- Aircraft: N17229
- Make and model: Boeing 737824
- Aircraft serial: 28793
- Aircraft time: 23,772 hours, 8,538 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 141A541012
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACKED INTERCOSTAL L1 AREA BETWEEN STA 312 & 328.  REPAIRED IAW SRM 51-40-02.
